A Lot Of Weight Gain, Does The Consumption Of Itchy Drugs Affect?
I have experienced itching / allergies all over my body. And I was advised by the doctor to take a lot of medicine. After 5 months, I felt that my body weight had increased even more than 1 year. Even though my diet is fixed. Do the side effects of itchy drugs last a long time?
hello esa, thank you for asking at HealthReplies.com
Itching on the skin is often caused by an allergic reaction. in these circumstances the possibility of itching drugs that are often used are classes of antihistamines and corticosteriods. each drug has side effects including both of these drugs. side effects of antihistamine drugs include drowsiness, dry mouth, malaise, headache, and weakness. kostikosteroid drug classes are not recommended for long-term consumption because it can cause side effects of menstrual disorders, diabetes, swelling of the face and other body parts, increased body weight, osteoporosis, and sleep disorders.
while all you can do is avoid stress, exercise regularly for at least 30 minutes / day, drink lots of water, eat regularly and be nutritious, get enough rest, stop using prolonged itching drugs. if the complaint gets worse, we suggest that you consult directly to your doctor so that you can do a physical examination and the right solution.
I hope this helps..